Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i stop to take wyslone if i dont have any symptoms for long ?

i am taking wyslone 7.5 mg now from starting 50 mg iam asthmatic what is after stoping wslone is am going to be relieved from asthma aftwer stopping at 5mg dose iam 55 year women suufering from ashtma and taking wylone 50 mg to 7.5mg dose intervals tblb sugests of no caricnoma no tuberclosis no bronchopumlonary fungal aspergillosis
Sat, 14 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
thanks for visiting this web site,wysolone is steroid,has powerful antiinflamatory drug,taking wysolone10mg daily will not affect you much except you should not be having hypertension,diabetes&thyroid problems.whenever you get accute attacks,take prednisolone for a week, starting from highdose,tapering to low dose at last.donot take whenever you free from wheezing& again you can switch on the drug for week&taper it,it will help you always rather causing side effects much,as you have estableshed inflamatery process in your lungs.consult pulmonologist for details.



I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Doctor. I am working in Gulf. I am single 34. last march I came to India. During my vacation. I had sex with one married girl. Her husband also working in abroad. She was not a prostitute. She was one of my friends classmate. I saw rash in both of her lower arms. She told me that was allergy problem. Now I belive she was infected with HIV. During sex I used condom. but I put my fingers inside . and there was a small cut in my finger that happends 2 days before. and there was deep kissing . and she done oral without protection less than 1 min. After 2 days of the event I felt joint pain in fingers. and a small rash came to my upper lips and roof of my mouth . After around 35 days of this event some problems started on me:- 1 In my right side of my tounge and lips appeard white spots. 2, sore throat, reddish throat and swollen tonsil for a month. and my sound change. Red eyes for 2 days and foamy saliva 3, little swollen lymph nodes in neck and groin. 4, Very mild Flu around 3 week . a cold and discomfort feeling from chest and stomac 5,itchy Rash came in my whole body. coming and disappearing in 30 minutes 6, Neck stiffness and pain 7, 1 week there was diarrhea 8, swollen left upper eyelid one day 9, musle vibration in whole body 10, Digestion problem 11, black bloody spot in lips for one day 12, head presure 13 fatigue 14,Ear whisiling I took Augmentin 625 for 5 days. I am fearing to go a hopital here. I told her that you have some problem. So you should take a test. she went to a doctor and done General check up . and she told she is ok.she dont have any problem . I think she did not take Hiv test. Now I am very upset and worried about HIV. As I am in abroad I cannot take a Hiv test here anonymously. I belive i am infectd with HIV. What I want to do next? can I confirm HIV with these symptoms? If I am infected when I want to start treatment. How long I can hide this from others and family members. Is there any hope for curable medicines in my life time.

doctor1 MD

Hi My Father is showing signs of Dementia. I was wondering how quickly does it take from showing signs and full blown talking strangely,not knowing where he is and who he should know. This has happened to my father over a couple of days is this normal or could something else be wrong with him? He stopped taking his medication without telling his doctor (I don,t know how long ago).

doctor1 MD

I am a 5o yrs old man. Since I have a history of cancer in my family members [my mother died of Gall bladder cancer at the age of 65 yrs and now my elder brother (55 Yrs) is having stomach cancer], I was advised endoscopy. The endoscopy report dated 7.10.10 suggests in the impression three things – (a) tongue like projection seen proximal to Z line in esophagus, Sample taken and sent for biopsy to rule out Barret’s Esophagus, (b) mild hiatal hernia, and (c) GERD. But I don’t have symptom of stomach pain/ acidity at present. Two years back (first time) and six months back (second time) I had acute stomach pain. USG done (in Feb’10, June’10 and Aug’10) indicated gall stone, for which I took ursodil 300 mg twice daily, along with pantocid, for 4 months, without any improvement. Now I have stopped medication for past one month and made up my mind for surgical removal of gall bladder. At present I am taking medication for cholesterol ( Atorva 10 mg). I don’t have any symptom of acidity or heart burning. Sometimes, occasionally, I have acidity after reach food. In 1998, I had hear burn and hiccup problems. After endoscopy, I was diagnosed as having distal esophagitis (there was multiple superficial ulcerations in the lower 1/3rd of esophagus. It was treated and I was OK within 1.5 months of medication. I am worried about the findings of the current endoscopy. Please guide me how to go about it. Can the tongue like projections be cured by medication? The local doctor has prescribed Nexpro tablet 40 mg once daily, which I have not started yet. I want to take a second opinion before starting the medicine for long period. The local doctor has also advised for repeat endoscopy after 3 months. I want to know whether, the tongue like projection in the esophagus can be cured by medication. Please guide me as to how I should handle my current health issues relating to my endoscopy report.

Recent questions on  Respiratory therapy

doctor1 MD

two days ago my left hand began to have a burning sensation, itch and swell i took 3 benedryl and 4 ibuprofen -- although the swellon has subsided my hand is still swollen -- last night i experienced a shortness of breath -- i got my inhaler -- concerned what could be happening?

doctor1 MD

Hi, my son is 5 years old and was diagnosed with asthma. He suffers from a severe cough througout the day and worse at night,he has wheezing and has white phlegm that he spits up once in a while. He was having green discharge from his nose not so much now but every once in a while. The chest congestion and cough have been present since christmas. Can these symptoms be a sign of something more serious?

doctor1 MD

My problem is I am continuing clearing my throat, I feel as if I have mucus at the back and need to clear it. I went to see a ENT Consultant last year who said there was nothing there and suggested it was acid reflux. However I have tried all the medicines on the market and so far its no better. Its driving me mad and now I wont go out to socialise as Im to embarassed as coughing all the time. I have been diagnosed with Asthma and allergies (but not sure what Im allergic too. I have stopped taking my Inhaler (Clenile Modulite) yesterday I think its causing the build up of musuc in my airways.).

doctor1 MD

I have developed a slight pressure sensation on the front of my neck just below my chin. The pressure sensation seems to vary and I have difficulty taking breaths. When I wake up in the morning, I don t seem to have much of a problem, but as the day progresses, it gets worse.

doctor1 MD

My abdomen is steadily growing with an even round appearance.I look 7-8 months pregnant and my belly now extends further than my breasts. I began to feel movement the last week of August although they have always seemed unusually high and until 6...

doctor1 MD

I took my son in who just got back from a XXXXXXX Hosp. where he was diagnosed with pneumonia He is sleeping constantly and taking vitamins and lots of liquids and meals His perscriptions were lost. What should we do? He is homeless and penniless...

doctor1 MD

I have on & off chills, bones ache, on & off low grade fever (99.6), cough & chest pain from cough for four days. Not my typical cold related illness and concerned it may be pneumonia .